# SDR AALA20050188

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T2229/11 MAR  TWO TO THREE MINUTES AFTER TAKEOFF FLIGHT ATTENDANTS REPORTED SMELLS IN THE CABIN.  ALSO SMELLED FUMES IN COCKPIT BUT NO VISIBLE SMOKE.  LEFT NUMBER 2 SMOKE ALARM IN LAVATORY SOUNDED.  SMOKE REMOVAL PROCEDURE ACCOMPLISHED.  LANDED JFK WITHOUT INCIDENT.  REPLACED MID LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
